Mannheim curves with modified orthogonal frame in Euclidean 3-space


Lone M. S. , ES H., KARACAN M. K. , BÜKCÜ B.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.2, pp.648-663, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1807-177
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.648-663
  • Keywords: Mannheim curves, Mannheim partner curve, Modified orthogonal frame, PARTNER CURVES
  • Gazi University Affiliated: Yes

Abstract

In this paper, we investigate Mannheim pairs, Frenet-Mannheim curves, and weakened Mannheim curves with respect to the modified orthogonal frame in Euclidean 3-space (E-3). We derive some characterization results of these curves.